# SDR UPS99230933

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5260 · Entrance Stairs
- Part: Web
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK ON WEB AT LIGHTNING HOLE (UPPER ROW 2ND FROM AFT) RT TORQUE BOX AFT AIRSTAIRS.  CRACK STOP DRILLED IAW SRM 51-10-1, REPAIRED AREA IAW SRM 51-40-2.
